MAUDE Adverse Event Report: MEDSOURCE LABS LLC MCKESSON; PUSH BUTTON SAFETY IV CATHETER WITH WINGS 22G X 1IN BLUE

MEDSOURCE LABS LLC MCKESSON; PUSH BUTTON SAFETY IV CATHETER WITH WINGS 22G X 1IN BLUE
Model Number 200-IVRW221
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported the item was leaking at connection.A review of the batch manufacturing records for the reported lot was completed.The review did not identify any deviations during maufacturing or testing, and all documented parameters were within the approved specification limits.The samples were evaluated through visual inspection and no obervable non-conformances were noted.Simulated testing was conducted and product functioned as intended.Testing conducted using the retention samples demonstrated that the product does not exhibit any manufacturing defects.All results were found to be within the specified limits, confirming compliance with the product's requirements.Possible root causes per the production team: manufacturing defect: may be due to improper molding of 6% taper.Components might not have been assumbled accurately during manufacturing.May be due to improper fitment of the components.User error: device may not have been handled according to the manufacturer's instructions.May be due to the thrombus formation in the body of the iv cannula.May be due to the mating part of the other device not being proper and in compliance with the international standard.Based on testing results of the samples, no non-conformances were identified during the evaluation of the product.All available information and records were reviewed, and there was no evidence indicating a manufacturing, assembly, or functional defect associated with the device.
 
Event or Problem Description
Customer reported the item was leaking at the connection.This could be indicative of there being a puncture through the catheter which could potentially lead to shearing.

Brand Name
MCKESSON
Common Device Name
PUSH BUTTON SAFETY IV CATHETER WITH WINGS 22G X 1IN BLUE
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby court
suite 100
chanhassen MN 55317
MDR Report Key24958198
Report Number3003674698-2026-01234
Device Sequence Number10093346
Product Code FOZ
UDI-Device Identifier10612479268583
UDI-Public10612479268583
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-IVRW221
Device Catalogue Number200-IVRW221
Device Lot Number40897/0527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown